MathSciNet Relay Station
MathSciNet bibliographic data
MR969529 (90g:54004) 54B20 (54D18 54E30 54E35)
Tanaka, Hidenori Countable paracompactness of Pixley-Roy hyperspaces. Proc. Amer. Math. Soc. 108 (1990), no. 4, 1115–1120.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement